Oberwolfach Reports

Full-Text PDF (577 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 6, Issue 3, 2009, pp. 2115–2178
DOI: 10.4171/OWR/2009/38

Published online: 2010-06-30

Scaling Limits in Models of Statistical Mechanics

Kenneth Alexander[1], Marek Biskup[2], Vladas Sidoravicius[3] and Remco van der Hofstad[4]

(1) University of Southern California, Los Angeles, United States
(2) University of California Los Angeles, United States
(3) Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brazil
(4) TU Eindhoven, Netherlands

The workshop brought together researchers interested in spatial random processes and their connection to statistical mechanics. The principal subjects of interest were scaling limits and, in general, limit laws for various two-dimensional critical models, percolation, random walks in random environment, polymer models, random fields and hierarchical diffusions. The workshop fostered interactions between groups of researchers in these areas and led to interesting and fruitful exchanges of ideas.

No keywords available for this article.

Alexander Kenneth, Biskup Marek, Sidoravicius Vladas, van der Hofstad Remco: Scaling Limits in Models of Statistical Mechanics. Oberwolfach Rep. 6 (2009), 2115-2178. doi: 10.4171/OWR/2009/38